Example Programme for Module 2 ADV742 (Updated 2020)

(Subject to change in line with speaker availability. Topics may not be covered in the exact order listed below. Full programme is only available to confirmed delegates)

Tuesday

08:30 - 08:45	Registration
08:45 – 09:15	Introduction to Module
09:15 - 10:00	Management of the Premature Infant
10:00 - 11:00	Nutritional needs for the Preterm Infant
11:00 - 11:15	Break
11:15 – 12:45	Workshop 1: Neonatal Nutrition - case study including growth charts 2 x 45 mins
12:45 – 13:30	Lunch
13:30 – 14:30	Assessment and Management of Growth in Chronic Diseases
14:30 – 15:30	Approaches to Managing Behavioural Feeding Issues
15:30 – 15:45	Break
15:45 – 16:45	Assessment and Management of Feeding Difficulties and IDDSI

Wednesday

08:45 - 09:00	Coffee and Sign in
09:00 - 10:00	Acute Enteral Nutrition Support in Paediatrics
10:00 – 11:00	Parenteral Nutrition Support in Paediatrics: an introduction
11:00 - 11:15	Break
11:15 – 12:15	Dietetic Management in Haematology and Oncology
12:15 – 13:00	Workshop 2: Acute Nutrition Support 1 x 45 min
13:00 - 13:45	Lunch
13:45 – 14:30	Workshop 2: Acute Nutrition Support 1 x 45 min
14:30 – 15:15	Nutritional Assessment and Management of Children with Neurological Impairment part 1: MDT approach
15:15 – 15:30	Break
15:30 - 16:30	Nutritional Assessment and Management of Children with Neurological Impairment part 2: nutritional requirements, anthropometry, blended diets
16:30 -18:00	Workshop 3: Nutrition Support - cerebral palsy and blended diets 2 x 45 min

Thursday

08:45 - 09:00	Coffee and Sign In
09:00 - 09:45	Childhood Diabetes
09:45 - 10:45	Dietary Management of Diabetes
10:45 - 11:00	Break
11:00 – 12:30	Workshop 4: Diabetes - insulin ratio, carb counting, pump school 2 x 45 min
12:30 - 13:15	Lunch
13:15 – 14:00	Cystic Fibrosis
14:00 - 15:00	Nutritional Management of CF
15:00 – 15:15	Break
15:15 – 16:45	Workshop 5: Cystic Fibrosis – CFRD, enteral feeding, infant, enzymes 2 x 45 min

Friday

08:45 - 09:00	Coffee and Sign in
09:00 - 09:45	Disordered Eating: anorexia, bulimia, ARFID, autism
09 45 – 10 45	Dietetic Management of Disordered Eating
10 45 – 11 00	Break
11:00 – 12:30	Workshop 6: Eating Disorders, autism 2 x 45 min
12:30 – 13:15	Lunch
13:15 – 14:00	Gastroenterology: medical treatment of IBD, eosinophilic disease
14:00 – 15:00	Dietetic Management of Gastro Conditions: coeliac disease, IBD, IBS and FODMAP
15:00 – 15:15	Break
15 15 – 16:45	Workshop 7: Gastroenterology - coeliac disease, IBD, FODMAP 2 x 45 min